# SDR SWIA201743503

- Difficulty date: June 25, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 22,747 hours, 13,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364 FRAME HAS CORROSION ON ATTACHED FLANGE BETWEEN STRINGERS 26L & 26R.  REPAIRED THE FRAME SECTION IAW SRM.  LEAK CHECKED GOOD IAW AMM.
